# SDR EVCA202009183

- Difficulty date: September 17, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N334AE
- Make and model: Bell 206L-3
- Aircraft serial: 51326
- Aircraft time: 12,823 hours, 36,260 cycles
- Engine: Allsn 250C30
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 23066675
- Part serial: 316
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CRACKS WERE VISUALLY FOUND ON THE ENGINE COMBUSTION LINER.
